ChemistryExperiment Posted February 18, 2007 Share Posted February 18, 2007 Ever since the hospital, my eyes have been dialated... now I'm not talking a little bit... i'm talking like, you don't really notice the iris anymore dialated. I have to stay back a bit to read with my glasses on... but if I want to read something else, I must take my glasses off. My eyes are not accomodating. Its frustrating because I have about 400 pages to read for my classes... and I cant freaking do it because its SUCH a strain on my eyes. GRR. They think its the cogentin... but they halfed the dose, and no change. And the only time they've chose to behave, and get smaller when light comes... is when I was in the freaking doctors office. Anyone had this before? or any ideas? my meds are: Lithium 1200 Cytomel 50 Cogentin .5 BID Haldol 5 BID, 5prn Geodon 80 BID Strattera 40mg Advair Singular 10 Verapamil 120 BID Omeprazole Benadryl I doubt that these matter.. but.. Colase (sp?) Citrucel Multivitamin Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.